Alert archive / Missouri / Freeze Warnings in 2020

Freeze Warning 2, NWS St. Louis, MO

April 12, 202012 counties in Missouri

NWS St. Louis, MO issued this freeze warning at Apr 12, 2020, 3:15 AM CDT for 12 counties in Missouri. It took effect at Apr 13, 2020, 1:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 12, 2020, 3:15 AM CDT (08:15 UTC)
In effect from
Apr 13, 2020, 1:00 AM CDT
Expired
Apr 13, 2020, 9:00 AM CDT
In force
8 hr
Issued by
NWS St. Louis, MO

Counties Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Crawford County, MO, Gasconade County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO

The radar

The St Louis radar (KLSX), 100 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.3 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 320 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1243 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
320 m²/s²
0-3 km storm-relative helicity
341 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

658 
WWUS73 KLSX 120815
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
315 AM CDT Sun Apr 12 2020

MOZ034>036-041-042-047>051-059-072-122200-
/O.NEW.KLSX.FZ.W.0002.200413T0600Z-200413T1400Z/
/O.NEW.KLSX.WI.Y.0003.200413T0100Z-200413T1700Z/
Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-Gasconade MO-
Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-
Including the cities of Bowling Green, Columbia, Fulton, 
Jefferson City, and Mexico
315 AM CDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON CDT
MONDAY...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT MONDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 28 expected. For the Wind Advisory, northwest winds 20 to 30 
  mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central and northeast 
  Missouri.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Monday. 
  For the Wind Advisory, from 8 PM this evening to noon CDT 
  Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.
  Freeze conditions will kill crops, other sensitive vegetation
  and possibly damage unprotected outdoor plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ095>097-MOZ018-019-026-027-052-060-062-122200-
/O.NEW.KLSX.WI.Y.0003.200413T0100Z-200413T1700Z/
Adams IL-Brown IL-Franklin MO-Knox MO-Lewis MO-Lincoln MO-
Marion MO-Pike IL-Shelby MO-Warren MO-
Including the cities of Hannibal, Mount Sterling, Pittsfield, 
Quincy, Sullivan, Union, and Washington
315 AM CDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO NOON CDT
MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Missouri, Knox MO, Lewis MO, Shelby MO, Marion MO, 
  Lincoln MO, Warren MO and Franklin MO Counties. In Illinois, 
  Adams IL, Brown IL and Pike IL Counties.

* WHEN...From 8 PM this evening to noon CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ058>060-064-065-069-070-074-079-098>102-MOZ061-063>065-073>075-
084-085-099-122200-
/O.NEW.KLSX.WI.Y.0003.200413T0500Z-200413T1700Z/
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Iron MO-
Jefferson MO-Jersey IL-Macoupin IL-Madison IL-Madison MO-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Reynolds MO-
Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Chester, Edwardsville, Farmington, Litchfield, Saint Charles, 
Saint Louis, Salem, Sparta, and Vandalia
315 AM CDT Sun Apr 12 2020

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CDT
MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Missouri and 
  south central and southwest Illinois.

* WHEN...From midnight tonight to noon CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TES
3 follow-up statements
949 
WWUS73 KLSX 121954
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
254 PM CDT Sun Apr 12 2020

MOZ034>036-041-042-047>051-059-072-130800-
/O.CON.KLSX.FZ.W.0002.200413T0600Z-200413T1400Z/
/O.CON.KLSX.WI.Y.0003.200413T0100Z-200413T1700Z/
Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-Gasconade MO-
Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-
Including the cities of Bowling Green, Columbia, Fulton, 
Jefferson City, and Mexico
254 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON
CDT MONDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
MONDAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 28 expected. For the Wind Advisory, northwest winds 20 
  to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of central, east central and northeast 
  Missouri.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Monday. 
  For the Wind Advisory, from 8 PM this evening to noon CDT 
  Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ095>097-MOZ018-019-026-027-052-060-062-130800-
/O.CON.KLSX.WI.Y.0003.200413T0100Z-200413T1700Z/
Adams IL-Brown IL-Franklin MO-Knox MO-Lewis MO-Lincoln MO-
Marion MO-Pike IL-Shelby MO-Warren MO-
Including the cities of Hannibal, Mount Sterling, Pittsfield, 
Quincy, Sullivan, Union, and Washington
254 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO NOON
CDT MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In Missouri, Knox MO, Lewis MO, Shelby MO, Marion MO, 
  Lincoln MO, Warren MO and Franklin MO Counties. In Illinois, 
  Adams IL, Brown IL and Pike IL Counties.

* WHEN...From 8 PM this evening to noon CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ058>060-064-065-069-070-074-079-098>102-MOZ061-063>065-073>075-
084-085-099-130800-
/O.CON.KLSX.WI.Y.0003.200413T0500Z-200413T1700Z/
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Iron MO-
Jefferson MO-Jersey IL-Macoupin IL-Madison IL-Madison MO-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Reynolds MO-
Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Chester, Edwardsville, Farmington, Litchfield, Saint Charles, 
Saint Louis, Salem, Sparta, and Vandalia
254 PM CDT Sun Apr 12 2020

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CDT MONDAY...

* WHAT...Northwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of east central and southeast Missouri and 
  south central and southwest Illinois.

* WHEN...From midnight tonight to noon CDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

BSH
318 
WWUS73 KLSX 130823
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
323 AM CDT Mon Apr 13 2020

MOZ034>036-041-042-047>051-059-072-131700-
/O.CON.KLSX.FZ.W.0002.000000T0000Z-200413T1400Z/
/O.CON.KLSX.WI.Y.0003.000000T0000Z-200413T1700Z/
Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-Gasconade MO-
Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-
Including the cities of Bowling Green, Columbia, Fulton, 
Jefferson City, and Mexico
323 AM CDT Mon Apr 13 2020

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...For the Freeze Warning, sub-freezing temperatures as low
  as 29. For the Wind Advisory, northwest winds 20 to 30 mph with
  gusts up to 40 to 45 mph.

* WHERE...Portions of central, east central and northeast 
  Missouri.

* WHEN...For the Freeze Warning, until 9 AM CDT this morning. 
  For the Wind Advisory, until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result. Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ095>097-MOZ018-019-026-027-052-060-062-131700-
/O.CON.KLSX.WI.Y.0003.000000T0000Z-200413T1700Z/
Adams IL-Brown IL-Franklin MO-Knox MO-Lewis MO-Lincoln MO-
Marion MO-Pike IL-Shelby MO-Warren MO-
Including the cities of Hannibal, Mount Sterling, Pittsfield, 
Quincy, Sullivan, Union, and Washington
323 AM CDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...Northwest winds 20 to 25 mph with gusts up to 45 mph.

* WHERE...In Illinois, Adams IL, Brown IL and Pike IL Counties. 
  In Missouri, Lincoln MO, Lewis MO, Knox MO, Shelby MO, Marion 
  MO, Warren MO and Franklin MO Counties.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ058>060-064-065-069-070-074-079-098>102-MOZ061-063>065-073>075-
084-085-099-131700-
/O.CON.KLSX.WI.Y.0003.000000T0000Z-200413T1700Z/
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Iron MO-
Jefferson MO-Jersey IL-Macoupin IL-Madison IL-Madison MO-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Reynolds MO-
Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Chester, Edwardsville, Farmington, Litchfield, Saint Charles, 
Saint Louis, Salem, Sparta, and Vandalia
323 AM CDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of east central and southeast Missouri and 
  south central and southwest Illinois.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Gosselin
273 
WWUS73 KLSX 131355
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
855 AM CDT Mon Apr 13 2020

MOZ034>036-041-042-047>051-059-072-131700-
/O.EXP.KLSX.FZ.W.0002.000000T0000Z-200413T1400Z/
/O.CON.KLSX.WI.Y.0003.000000T0000Z-200413T1700Z/
Audrain MO-Boone MO-Callaway MO-Cole MO-Crawford MO-Gasconade MO-
Moniteau MO-Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-
Including the cities of Bowling Green, Columbia, Fulton, 
Jefferson City, and Mexico
855 AM CDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...
...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 30 mph.

* WHERE...Portions of central, east central and northeast 
  Missouri.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ095>097-MOZ018-019-026-027-052-060-062-131700-
/O.CON.KLSX.WI.Y.0003.000000T0000Z-200413T1700Z/
Adams IL-Brown IL-Franklin MO-Knox MO-Lewis MO-Lincoln MO-
Marion MO-Pike IL-Shelby MO-Warren MO-
Including the cities of Hannibal, Mount Sterling, Pittsfield, 
Quincy, Sullivan, Union, and Washington
855 AM CDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...Northwest winds around 20 mph with gusts up to 35 mph.

* WHERE...In Illinois, Adams IL, Brown IL and Pike IL Counties. 
  In Missouri, Lincoln MO, Lewis MO, Knox MO, Shelby MO, Marion 
  MO, Warren MO and Franklin MO Counties.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ILZ058>060-064-065-069-070-074-079-098>102-MOZ061-063>065-073>075-
084-085-099-131700-
/O.CON.KLSX.WI.Y.0003.000000T0000Z-200413T1700Z/
Bond IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-Iron MO-
Jefferson MO-Jersey IL-Macoupin IL-Madison IL-Madison MO-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Reynolds MO-
Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Chester, Edwardsville, Farmington, Litchfield, Saint Charles, 
Saint Louis, Salem, Sparta, and Vandalia
855 AM CDT Mon Apr 13 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CDT TODAY...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 30 mph.

* WHERE...Portions of east central and southeast Missouri and 
  south central and southwest Illinois.

* WHEN...Until noon CDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MRM

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Apr 11, 11:43 PM CDT, 3 hours 32 minutes earlier.

Area forecast discussion, Apr 11, 11:43 PM CDT, 3 hours 32 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1143 PM CDT Sat Apr 11 2020

.SHORT TERM...  (Through Late Sunday Night)
Issued at 323 PM CDT Sat Apr 11 2020

The anticipated phasing of two upper level features is underway,
with one wave ejecting eastward out of the Desert Southwest and
another diving southeast from the northern Rockies. Lee cyclogenesis
has already begun in response to these features, with a deepening
surface low over eastern Colorado. The cyclone will continue to
rapidly deepen as the previously mentioned upper features come
further into phase this evening and overnight. As the system moves
eastward, an arctic airmass associated with the northern stream
wave will spill into the northern Plains. This will result in a
notable southward jog in the low track, pushing the center of the
surface low to eastern OK around 18z Sunday. As this occurs, the
baroclinic zone currently draped across Nebraska and Iowa will
rapidly reorient itself meridionaly as it moves into northern MO.
The center of the surface low will then zip up the Ohio River
Valley tomorrow night, dragging the cold front through the region.

As for sensible weather, showers and isolated storms will build
into southern MO and IL tomorrow morning as an embedded shortwave
ahead of the primary southern stream wave movies through those
areas. Forcing over our region will then tail off through the
early afternoon, resulting in a lull in precip. Shower and storm
coverage will then pick back up in the late afternoon and evening
as the low and front swing through the region. Ensemble plumes
reveal a good, soaking rain across the entire region, with mean
QPF in the 1-1.5" range. Flooding concerns look fairly limited
given that even the most extreme outliers showing right around 2"
of QPF over a 30 hour period.

Given the above low track and morning precip, instability may be
rather limited across SE MO and far southern IL. However, guidance
continues to show modest elevated and even mixed layer instability
pooling along the cold front in central and northern MO tomorrow.
This seems plausible given that this area is less likely to see
morning convection and will be farther removed from convective
debris emanating from widespread showers and storms to our south.
With deep layer shear expected to be in the 35-45 kt range, a few
strong to severe storms will be possible, especially toward
central and NE MO. CIPS analogues confirm that this pattern may be
supportive of severe weather as far north as the mid-Mississippi
Valley.

Strong northwest winds are expected in the wake of the cold front
on Sunday night and Monday morning, with winds approaching winds
advisory criteria. Those winds will usher in much cooler
temperatures, and portions of NE MO may fall below freezing on
Monday morning.

BSH

.LONG TERM...  (Monday through Next Saturday)
Issued at 323 PM CDT Sat Apr 11 2020

The cold will grip the region for much of next week thanks to
rather amplified northwest upper level flow. Guidance shows
shortwave after shortwave bringing reinforcing shots of cool air
to the region and will result in lows falling at least into the
30s each morning from Monday through Thursday. While frost or
freeze headlines are certainly on the table for this period,
several meso to micro scale factors will come into play (cloud
cover, winds, etc) so I'm not quite sure how cold we will get.
Fortunately, it doesn't look like any killing or hard freezes are
likely. In fact ensemble temp plumes show rather tight grouping
fairly close to freezing through Wednesday, increasing confidence
that while freezing temperatures may occur, we shouldn't fall any
lower than the upper 20s.

The pattern is expected to finally turn somewhat zonal by the end
of the week. This should help temperatures climb back toward
normal, but will also bring increased chances for precip.

BSH

&&

.AVIATION...  (For the 06z TAFs through 06z Sunday Night)
Issued at 1135 PM CDT Sat Apr 11 2020

Scattered showers and isolated thunderstorms will move through
the terminals during the overnight and morning hours. Showers and
thunderstorms are more likely during the late afternoon and
evening ahead of cold front that will move southeast through the
terminals. Current VFR conditions are expected to lower to MVFR
during the day on Sunday, with IFR conditions behind the cold
front.  Southerly winds will increase in speed on Sunday and gust
to around 20KTS, with winds veering to the northwest behind the
cold front.

Britt

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, Apr 11, 3:10 PM CDT, 12 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
310 PM CDT Sat Apr 11 2020

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-122015-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
310 PM CDT Sat Apr 11 2020

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

There is a chance for thunderstorms for portions of the area through
tonight. Severe storm probabilities are very low.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The chance for thunderstorms continues through Sunday evening.
Isolated strong to severe storms are possible Sunday afternoon and
early evening.

Strong northwest winds gusting to 45 mph will be possible late
Sunday night and Monday morning.

Frost or freeze events are possible for several nights next week,
beginning with late Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

BSH

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 3:15 AM CDTWind AdvisoryLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more31 hr

Nearby

Freeze Warnings in Missouri, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.